$p$-adic $L$-function associated with an elliptic curve
Matematičeskie zametki, Tome 26 (1979) no. 2, pp. 277-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_26_2_a12,
author = {H\`a Huy Kho\'ai},
title = {$p$-adic $L$-function associated with an elliptic curve},
journal = {Matemati\v{c}eskie zametki},
pages = {277--284},
year = {1979},
volume = {26},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_26_2_a12/}
}
Hà Huy Khoái. $p$-adic $L$-function associated with an elliptic curve. Matematičeskie zametki, Tome 26 (1979) no. 2, pp. 277-284. http://geodesic.mathdoc.fr/item/MZM_1979_26_2_a12/